Universidad Complutense de Madrid
E-Prints Complutense

Integral multilinear forms on C(K,X) spaces

Impacto

Downloads

Downloads per month over past year

Villanueva, Ignacio (2004) Integral multilinear forms on C(K,X) spaces. Czechoslovak Mathematical Journal , 54 (2). pp. 373-378. ISSN 0011-4642

[img]
Preview
PDF
285kB

Official URL: http://link.springer.com/content/pdf/10.1023%2FB%3ACMAJ.0000042375.19739.37




Abstract

We use polymeasures to characterize when a multilinear form defined on a product of C(K, X) spaces is integral.


Item Type:Article
Uncontrolled Keywords:Radon polymeasures; operators; integral multilinear forms; spaces of continuous functions; injective tensor product
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:20136
Deposited On:26 Feb 2013 09:48
Last Modified:07 Feb 2014 10:07

Origin of downloads

Repository Staff Only: item control page